MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-60/I16-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Rupture (2208)
Date of Event 03/30/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An afx2 bifurcated was implanted to treat a patient with a tight distal aorta.It was reported that the aorta ruptured and the patient expired approximately 36 hours post implant.The physician stated that he does not believe that the event is related to the afx2 stent graft.It was also noted that the patient has a history of a thoracic aaa.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7520119
Report Number2031527-2018-00451
Device Sequence Number1439057
Product Code MIH
UDI-Device Identifier00818009014740
UDI-Public(01)00818009014740(17)180405
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/05/2018
Device Model NumberBEA25-60/I16-40
Device Lot Number1674045002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;